# SDR COEA2022052405901

- Difficulty date: April 1, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: S53372400200
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 100042  HEAVY CHECK/MAJOR REPAIR: INTERNAL FUSELAGE L/H FRAME 13, FRAME FLANGE IS DAMAGED BETWEEN STRINGER 14-15. CORRECTIVE ACTION: SPLICE REPAIR AT FRAME 13 IAW ATR SRM 533140-300-803-A01.
